MathSciNet Relay Station
MathSciNet bibliographic data
MR2887605 11F41 (11F46)
Johnson-Leung, Jennifer; Roberts, Brooks Siegel modular forms of degree two attached to Hilbert modular forms. J. Number Theory 132 (2012), no. 4, 543–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement